Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 8, 2014, 3:46 PM EDT for Lewis County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 8, 2014, 4:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 30 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
944
WWUS81 KBUF 081946
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT TUE JUL 8 2014
NYZ006>008-082030-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
346 PM EDT TUE JUL 8 2014
...STRONG THUNDERSTORM MOVING ACROSS THE TUG HILL PLATEAU...
* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS OVER
40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES
SOUTH OF BARNES CORNERS...AND MOVING NORTH AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4426 7552 4409 7516 4355 7565 4356 7592
4437 7583
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 3:41 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 8, 3:41 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT TUE JUL 8 2014
.SYNOPSIS...
WARM AND MUGGY CONDITIONS WILL CONTINUE THIS AFTERNOON AHEAD OF
AN UPPER LEVEL DISTURBANCE AND COLD FRONT SWEEPING ACROSS THE
GREAT LAKES. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE COLD FRONT WILL
BRING MORE COMFORTABLE CONDITIONS IN ITS WAKE WEDNESDAY WITH A LOW
CHANCE OF SHOWERS AS COOLER AND DRIER AIR MOVES IN ALOFT. DRY
WEATHER IS EXPECTED BY THURSDAY AS HIGH PRESSURE MOVES INTO THE
LOWER GREAT LAKES.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A STRONG MID-LEVEL DISTURBANCE CROSS THE LOWER GREAT LAKES REGION
THIS AFTERNOON AS A COLD FRONT EXTENDS ACROSS MICHIGAN . THESE
FEATURES WILL BE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS IMPACTING WESTERN AND CENTRAL NEW YORK THIS
AFTERNOON AND EVENING. INSTABILITY MEASURED WITH MUCAPE OF
1500-2000 J/KG AND WIND SHEAR MEASURED WITH 40-50 KTS OF 0-6KM
EBSHEAR WILL PROVIDE THE ENVIRONMENT FAVORABLE FOR THE SEVERE
STORMS WHILE THE DISTURBANCE AND COLD FRONT WILL BE THE TRIGGER.
ATMOSPHERIC MOISTURE WILL ALSO BE PLENTIFUL AS PWATS RISE TO
AROUND 1.7 INCHES.
EXPECT WARM AND MUGGY CONDITIONS TODAY WITH HIGH TEMPERATURES
RANGING FROM THE UPPER 70S TO MID 80S TOWARD THE ONTARIO LAKE
SHORES WITH A DOWNSLOPING SOUTHWESTERLY FLOW. DEWPOINTS WILL RANGE
FROM 65-70. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT WILL PUSH
25-30KTS.
THIS EVENING THE COLD FRONT CROSSES WESTERN NEW YORK PUSHING THE
STORMS EAST TO CENTRAL NEW YORK. THE SLOW LOSS OF INSTABILITY
THROUGH THE EVENING SHOULD TEND TO DISSIPATE MOST OF THE ACTIVITY
BY MIDNIGHT OR SO. BEHIND THE COLD FRONT COOLER AND DRIER AIR WILL
FLOW SOUTH ACROSS THE LOWER GREAT LAKES. THIS WILL LOWER DEWPOINTS
AND BRING SOME CLEARING TO SKIES. LOW TEMPS WILL FALL TO THE UPPER
50S TO AROUND 60 OVERNIGHT. SOME PATCHY FOG IS POSSIBLE ACROSS WNY
OVERNIGHT AS WINDS BEGIN TO FALL OF IN THE PRESENCE OF LINGERING
SURFACE MOISTURE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
WEDNESDAY EVENING THE COLD FRONT AND ITS MAIN LINE OF SHOWERS AND
THUNDERSTORMS WILL BE WELL TO OUR SOUTH AND EAST...WITH ANY
REMAINING SHOWERS OR ISOLATED THUNDER ASSOCIATED WITH THE LEADING
EDGE UPPER LEVEL LOW JUST EXITING OUR REGION TO THE EAST.
HIGH PRESSURE OVER THE CENTRAL GREAT LAKES REGION WILL ADVANCE
EASTWARD THROUGH THE NIGHT AND SUBSIDENCE ASSOCIATED WITH THIS
FEATURE WILL BRING CLEARING SKIES. AS THESE SKIES CLEAR AND WINDS GO
LIGHT AND VARIABLE THERE WILL BE AREAS OF RIVER VALLEY FOG ACROSS
THE SOUTHERN TIER/ALLEGANY PLATEAU REGION. IT WILL BE ON THE COOL
SIDE TOMORROW NIGHT WITH THIS BROAD AREA OF HIGH PRESSURE NEARING
US. OVERNIGHT LOWS WILL DIP DOWN INTO THE 50S...AND UPPER 40S ACROSS
PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY.
THURSDAY THE TAIL END OF THE UPPER LEVEL DISTURBANCE WILL DIVE FROM
NORTHWEST TO SOUTHEAST ACROSS THE REGION. WITH THE BULK OF THE
MOISTURE REMOVED FROM THE PRECEDING DAYS STORMS...THERE WILL BE ONLY
AN ISOLATED THREAT FOR A DAYTIME INSTABILITY SHOWER ACROSS THE
SOUTHERN TIER AND HIGHER TERRAIN OF THE NORTH COUNTRY. OTHERWISE A
SUNNY START TO THE DAY MAY TURN PARTLY TO MOSTLY CLOUDY DURING THE
AFTERNOON.
CLOUDS WILL WANE THURSDAY NIGHT WITH THE LOSS OF DAYTIME HEATING AND
THE AXIS OF THE TAIL END OF THE UPPER LEVEL LOW NOW HEADING TO OUR
SOUTH AND EAST.
FRIDAY WILL FEATURE BRIGHT SUNNY SKIES AND COMFORTABLE TEMPERATURES
WITH HIGH PRESSURE OVERHEAD. TEMPERATURES WILL AVERAGE ABOUT
NORMAL...WHICH WOULD BE IN THE MID/UPPER 70S TO AROUND 80.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SATURDAY A SHORTWAVE WILL RIPPLE THROUGH A WESTERLY FLOW...WITH THE
TIMING SUPPORTING THUNDERSTORMS ACROSS THE GENESEE VALLEY AND FINGER
LAKES REGION. THE ECMWF IS SLIGHTLY MORE AMPLIFIED WITH THIS
SHORTWAVE THAN THE GFS. FOR NOW WILL KEEP ISOLATED THUNDERSTORMS
ACROSS OUR INLAND AREAS...WITH ACTIVITY ADVANCING NORTHEASTWARD
ACROSS PORTIONS OF THE EASTERN LAKE ONTARIO REGION BY EVENING.
ON SUNDAY A DEEPER SHORTWAVE WILL PASS ACROSS THE EASTERN GREAT
LAKES REGION...WITH THIS SHORTWAVE AHEAD OF AN ANOMALOUSLY DEEP UPPER
LEVEL LOW OVER THE WESTERN GREAT LAKES. SHOWERS AND THUNDERSTORMS
WILL AGAIN POSSIBLY FORM WITH THIS SHORTWAVE ON SUNDAY. A
SOUTHWESTERLY WIND WILL DEVELOP A LAKE ERIE SHADOW THROUGH THE
DAY...WITH AN EXPANDING AREA OF LIKELY DRY WEATHER AND SUNSHINE
ACROSS LAKE ERIE AND THEN SURROUNDING LOCATIONS THROUGH THE
AFTERNOON AND EVENING HOURS.
MONDAY THE DEEP UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES WILL
DRIVE A COLD FRONT ACROSS THE LOWER LAKES. THERE IS STILL SOME
UNCERTAINTY AMONG THE MODELS AND THEIR ENSEMBLE DATA...BUT THE
CONSENSUS IF FOR A MONDAY NIGHT PASSAGE. WILL INCREASE POPS TO HIGH
CHANCE THIS PERIOD. BY TUESDAY THE UPPER LEVEL LOW WILL BE SETTLING
OVER THE CENTRAL AND EASTERN GREAT LAKES REGION. INSTABILITY SHOWERS
AND ISOLATED THUNDER WILL BE POSSIBLE TUESDAY.
TEMPERATURES WILL BE VERY WARM AND HUMID AHEAD OF THE COLD FRONT
SATURDAY THROUGH MONDAY. THE 850 HPA TEMPERATURES WILL BE IN THE 14
TO 16C RANGE WHICH WILL BRING ABOVE NORMAL TEMPERATURES...BUT NOT
ANYTHING HOT OR EXTREME. TEMPERATURES WILL RANGE THROUGH THE 80S ALL
THREE DAYS...WITH COOLER BELOW NORMAL TEMPERATURES TUESDAY BEHIND
THE COLD FRONT. OVERNIGHT LOWS WILL REMAIN WARM AND MUGGY WITH
60S...AND LOWER 70S ACROSS THE REGION.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CLOUD COVER CONTINUES TO SPREAD EAST ACROSS THE REGION AS LARGE
AREA OF SHOWERS/TSTMS MOVES INTO THE REGION. SVR TSTMS POSSIBLE
THROUGH THE EVENING AS COLD FRONT APPROACHES FROM THE WEST. TSTMS
WILL BE ACCOMPANIED BY BRIEF IFR CIGS/VSBYS AND GUSTY WINDS. THE
DRIVING COLD FRONT WILL PUSH EAST OF CNY LATER TONIGHT WITH STORMS
ALSO PRESSING EAST. SOME MVFR CIGS EXPECTED TO DEVELOP ACROSS THE
SOUTHERN TIER AS MAINLY VALLEY FOG DEVELOPS.
OUTLOOK...
WEDNESDAY...OCCASIONAL SHOWERS.
THURSDAY THROUGH SATURDAY...NO SIGNIFICANT WEATHER EXPECTED.
SUNDAY...MVFR/VFR IN A CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
SMALL CRAFT ADVISORIES CONTINUE ON LAKE ERIE THROUGH TONIGHT AS
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE GREAT
LAKES...SHARPENING THE SURFACE PRESSURE GRADIENT AGAIN. AN
ASSOCIATED COLD FRONT WILL CROSS THE LOWER LAKES THIS AFTERNOON
AND EVENING WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS LIKELY.
LOOK FOR ANOTHER WEAKER COLD FRONTAL PASSAGE WEDNESDAY/WEDNESDAY
EVENING FOLLOWED BY A PERIOD OF MORE CALM CONDITIONS ON THE LAKE
FOR THE LATTER PORTION OF THE WEEK AS HIGH PRESSURE MOVES
OVERHEAD.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM
EDT WEDNESDAY FOR LOZ042-043.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
WEDNESDAY FOR LOZ044-045.
&&
SYNOPSIS...LEVAN/SMITH
NEAR TERM...LEVAN/SMITH
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...LEVAN/SMITH
MARINE...LEVAN/SMITHHazardous weather outlook, Jul 8, 1:15 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT TUE JUL 8 2014 NYZ007-091715- JEFFERSON- 115 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A STRONG COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-008-010>014-019>021-085-091715- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 115 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>044-062>064-091715- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 115 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ045-065-SLZ022-024-091715- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 115 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS MAY PRODUCE STRONG WINDS AND LOCALLY HIGHER WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF THOMAS
In the hours before
Special weather statement, Jul 8, 12:42 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1242 PM EDT TUE JUL 8 2014 NYZ001>004-010>014-019>021-085-081945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1242 PM EDT TUE JUL 8 2014 ...SEVERE STORMS THIS AFTERNOON AND EVENING... SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER OHIO AND MOVE EASTWARD INTO WESTERN AND CENTRAL NEW YORK. THE STRONGEST STORMS MAY FORM INTO A LINE AND QUICKLY MOVE EAST ALONG THE NEW YORK AND PENNSYLVANIA BORDER AFFECTING THE WESTERN SOUTHERN TIER AND UPPER GENESEE VALLEY. BE PREPARED FOR STRONG WINDS...HEAVY RAIN AND SMALL HAIL. THERE IS EVEN A LOW CHANCE FOR A TORNADO. ZAFF
Local storm report, Jul 8, 2:33 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TSTM WND DMG LEON 42.29N 79.02W
07/08/2014 CATTARAUGUS NY LAW ENFORCEMENT
TREE DOWN
&&
EVENT NUMBER BUF1400188
JAMSpecial weather statement, Jul 8, 3:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT TUE JUL 8 2014
NYZ006>008-082030-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
346 PM EDT TUE JUL 8 2014
...STRONG THUNDERSTORM MOVING ACROSS THE TUG HILL PLATEAU...
* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS OVER
40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES
SOUTH OF BARNES CORNERS...AND MOVING NORTH AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4426 7552 4409 7516 4355 7565 4356 7592
4437 7583
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:12 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 7, 9:02 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 7, 10:20 PM EDT | Special Marine Warning | BUF | 25 min | |
| Jul 7, 10:25 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Orleans, Wyoming | 65 min |
| Jul 8, 2:03 AM EDT | Small Craft Advisory | BUF | 33 hr | |
| Jul 8, 1:01 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 59 min |
| Jul 8, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Wyoming | 49 min |
| Jul 8, 2:43 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jul 8, 2:45 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 60 min |
| Jul 8, 3:06 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 54 min |
| Jul 8, 3:08 PM EDT | Special Marine Warning | BUF | 82 min | |
| Jul 8, 3:28 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jul 8, 3:35 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 55 min |
| Jul 8, 4:00 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Erie | 45 min |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 44 min |
| Jul 8, 4:21 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 8, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 57 min |
| Jul 8, 4:43 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 62 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 54 min |
| Jul 8, 4:57 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 8, 4:58 PM EDT | Areal Flood Advisory | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 3 hr |
| Jul 8, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 58 min |
| Jul 8, 5:16 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 8, 5:41 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 79 min |
| Jul 8, 5:56 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jul 8, 6:03 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 57 min |
| Jul 8, 6:12 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 78 min |
| Jul 8, 6:54 PM EDT | Areal Flood Advisory | BUF | Jefferson, Lewis | 3 hr |
| Jul 8, 7:30 PM EDT | Special Marine Warning | BUF | 60 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.